# SDR SWAA2025081404505

- Difficulty date: August 14, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N8814K
- Make and model: Boeing 737-8
- Aircraft serial: 42664
- Aircraft time: 14,337 hours, 7,866 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA STATES FWD SERVICE DOOR GIRT BAR STUCK IN STOW POS ON DOOR.   PULLED GIRT BAR FROM STOWED POSITION. NO DEFECTS NOTED. REF MM 25-66-00
